Ghodousian, Amin, oveisi, shahrzad. (1397). Linear programming on SS-fuzzy inequality constrained problems. , 50(issue 2), 13-36. doi: 10.22059/jac.2018.69466
Amin Ghodousian; shahrzad oveisi. "Linear programming on SS-fuzzy inequality constrained problems". , 50, issue 2, 1397, 13-36. doi: 10.22059/jac.2018.69466
Ghodousian, Amin, oveisi, shahrzad. (1397). 'Linear programming on SS-fuzzy inequality constrained problems', , 50(issue 2), pp. 13-36. doi: 10.22059/jac.2018.69466
Ghodousian, Amin, oveisi, shahrzad. Linear programming on SS-fuzzy inequality constrained problems. , 1397; 50(issue 2): 13-36. doi: 10.22059/jac.2018.69466


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.